# SDR F3LA200200146

- Difficulty date: May 14, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N316FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25264
- Aircraft time: 28,937 hours, 15,242 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED INTERCOSTAL CORRODED AT FLANGE, STA 857, RBL 18, WL 155.5.  REPLACED INTERCOSTAL PER SRM 51-40-02, SOPM 20-41-02 AND DRAWING 65-47957.
